# SDR AALA20150317011

- Difficulty date: March 13, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 60,844 hours, 32,874 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99118435
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY CRACK IN FRAME AT FS 1510 AT LONGERON 3 RT.  INSTALLED DOUBLER IAW SRM 53-01-00-001.
